# SDR ASAA2022050538209

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 50,064 hours, 14,698 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Fuel Filter
- Part number: QA07995
- Part serial: RE115200
- Condition: Faulty
- Location: #1 Engine
- Part time: 12,134 hours, 3,307 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT, #1 OIL FILTER BYPASS LIGHT FLASHED & THEN STAYED STEADY, EXTINGUISHED AFTER 5-10 SEC. 5 MIN LATER IT HAPPENED AGAIN - SAME RESULT - LIGHT EXTINGUISHED. GROUNDED - YES. CHECKED FMC FOR ENG 1 FAULT MSG, NO MSG. REMOVED & REPLACED ENG 1 FUEL FILTER REF B737-800 AMM 73-11-02. REMOVED & REPLACED ENG 1 FUEL FILTER DIFF PRESS SW REF B737-800 AMM 73-34-01. RAN ENG 1 & LIGHT NEVER CAME ON.
